What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 19, 3:46 AM CST, 16 minutes earlier.
Area forecast discussion, Jun 19, 3:46 AM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019
.SHORT TERM.../Today through Thursday/
Current line of convection is just now entering the CWA across
extreme SE OK/NE TX, with the latest mesoscale analysis indicating
increasing convective inhibition over NE TX/SW AR, with the
convection largely driven by momentum and being sustained by a
25-30kt SWrly LLJ. This axis of stronger winds diminishes farther
E into SW AR, thus should see a gradual decrease in intensity
although the associated cold pool should continue to spill ESE
into the remainder of NE TX/much of SW AR and possibly portions of
extreme Nrn LA (as hinted by the latest HRRR) before modifying.
Many of the 00Z CAM solutions suggest that this decaying MCS will
affect at least the Nrn half of the CWA through midday before
diminishing, thus have beefed up pops to likely near/N of the I-20
corridor of NE TX into SW AR, with mid to high chance pops across
extreme Nrn LA, tapering pops across the Srn zones. This weakening
cold pool and convective debris should linger through at least the
first half of the day, before isolation begins to modify the air
mass, and thus have trimmed back max temps this afternoon a bit to
near or below 90. SW winds should warm areas farther S and help to
gradually modify the air mass farther N, as we await the next
developing shortwave trough now over Cntrl CO, which will shift SE
into the Red River Valley by late afternoon/early evening.
While the current MCS should deposit a sfc bndry somewhere over E
TX/Ncntrl LA later today, SW winds should help lift this bndry N
this afternoon once large scale forcing begins to increase across
N and NE TX and possibly into extreme SE OK/SW AR late this
afternoon. The air mass should have enough time to destabilize
later today as at least moderate instability develops indicative
of SBCapes climbing at least to 2500+ J/kg, as steep mid level
lapse rates begin to advect downstream into NE TX ahead of the
trough. Thus, vigorous convective development will be possible,
with one or more convective clusters developing and spreading ESE
across much of the region. Some of the CAMs suggest the convection
building SE into Deep E TX/much of N LA, and thus have beefed up
pops for those areas this evening and overnight, especially as the
convection may build towards the higher instability air as the
SWrly 20-30+ kt LLJ develops and helps to sustain the convection.
Have also inserted svr mention into the forecast late this
afternoon for portions of extreme NE TX/SW AR/SE OK, and for much
of the remainder of the region tonight as this complex spreads
ESE. Damaging winds will be the primary threat, although hail and
locally heavy rainfall/localized flash flooding will be possible
especially at the onset of the event across portions of NE TX until
the convection is able to develop a cold pool and build ESE.
The severe risk should gradually diminish shortly after 06Z
Thursday given increasing inhibition with the stabilizing bndry
lyr, with the primary forcing associated with the shortwave trough
expected to cross the MS River by or shortly before 12Z. Did
retain slight chance pops for much of SW AR/N LA Thursday morning
for any remaining isolated convection that may redevelop along any
ripples in the NW flow in wake of the trough's departure, before
drier and more stable air is advected NE ending any additional
redevelopment. The short term progs also suggest that the air mass
will modify throughout the day with little mixing resulting in the
potential for mid 70s dewpoints across much of the region. Given
the increasing SW low level winds, temps should also rebound into
the mid 90s across much of E TX/Wrn and Cntrl LA, resulting in
heat indices nearing or possibly briefly exceeding 105 degrees.
Will forego any heat headlines with this forecast package as the
current complex and residual bndrys will obviously affect the air
mass across much of the region, but this will require monitoring
for later forecast packages.
15
.LONG TERM.../Thursday Night through Tuesday Night/
The departed upper trough will result in a quiet start to the period
with a weak upper ridge setting up on Friday. As a result, expect an
uptick in temperatures with lower to mid 90s expected for afternoon
highs with little if any chance of rainfall as we officially ring in
the start of summer. This general trend will carry through the first
half of the weekend with warm and muggy overnight conditions and hot
and humid daytime conditions very typical of late June. Rain chances
will remain quite meager through Saturday night with only isolated
coverage expected.
By Sunday, the upper level ridge will transition east of the region
with increasing rain chances ahead of the next upper level trough
shifting into the Southern Plains. The trough will gradually spill
farther E/SE into the lower/mid MS Valley with increasing chances
for showers and thunderstorms through early next week. As a result
of the increasing cloud cover and rainfall, temperatures will dip a
few degrees back closer to seasonal averages mainly in the upper 80s
to lower 90s through Tuesday. Overnight temperatures will also be a
few degrees cooler with upper 60s to lower and mid 70s during early
next week.
/19/
&&
.PREV DISCUSSION... /issued 1202 AM CDT Wed Jun 19 2019/
AVIATION...
VFR conditions will continue across the terminals for the next
several hours. MVFR visibilites will be possible at KELD/KLFK, but
if it occurs, it should be brief. A thunderstorm complex is
anticipated to develop across central Oklahoma overnight and move
near KTYR/KGGG/KTXK near dawn, and KSHV/KLFK/KELD/KMLU by mid-
morning. Right now, VCTS is forecast as confidence is not high
enough yet that thunderstorms will hold together to put into tempo
or prevailing groups.
The thunderstorm complex is anticipated to diminish by late
morning before more thunderstorms, potentially severe with
damaging winds and large hail, develop near KTXK in the late
afternoon to early evening hours. Storms are anticipated to drop
south-southeastward across the remaining TAF sites by late
Wednesday evening. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 91 72 94 76 / 50 70 20 0
MLU 91 73 91 77 / 30 60 20 10
DEQ 86 68 89 74 / 70 70 10 10
TXK 89 70 91 75 / 70 70 20 10
ELD 90 71 91 75 / 60 70 20 10
TYR 92 72 94 76 / 60 70 10 10
GGG 92 72 94 77 / 50 70 10 0
LFK 93 74 94 77 / 20 50 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
15/19
Hazardous weather outlook, Jun 18, 11:03 AM CST, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1203 PM CDT Tue Jun 18 2019
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1203 PM CDT Tue Jun 18 2019
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...This Afternoon and Tonight...
Very isolated showers and thunderstorms will be possible today
as a few storms could produce locally gusty winds and brief heavy
rainfall. However, no organized threat of hazardous weather is
expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
Showers and thunderstorms are expected to increase on Wednesday
afternoon and especially Wednesday night mainly along and north of
the Interstate 20 corridor, as a stronger upper level disturbance
shifts east into the region bringing a threat of severe
thunderstorms across this area. Damaging winds, hail, and locally
heavy rainfall will be possible, and these storms are expected to
linger across North Louisiana and Southwest Arkansas through
midday Thursday before diminishing by Thursday afternoon. Only
isolated showers and thunderstorms are expected across portions of
the region on Friday and Saturday before becoming more scattered
by Sunday into Monday.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency managers, spotter networks, and amateur
radio operators, should not be needed today or tonight.
In the hours before
Special weather statement, Jun 19, 2:55 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
355 AM CDT Wed Jun 19 2019
OKZ077-TXZ096-108-109-190945-
McCurtain OK-Red River TX-Franklin TX-Titus TX-
355 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCURTAIN...NORTHERN
FRANKLIN...NORTHWESTERN TITUS AND RED RIVER COUNTIES UNTIL 445 AM
CDT...
At 355 AM CDT, Doppler radar was tracking a strong thunderstorm near
Blossom, or 13 miles east of Paris, moving east at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Clarksville, Hagansport, Bogata, Wilkerson, Bagwell, Manchester,
Detroit, Talco, Annona, Farmers Hill, Harts Bluff, Negley, Cuthand,
Woodland, Redland, Silver City, Kanawha, Kiomatia, Johntown and
Albion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
3389 9525 3393 9525 3396 9523 3394 9516
3396 9515 3394 9489 3325 9495 3328 9531
TIME...MOT...LOC 0855Z 276DEG 27KT 3366 9531
19Special weather statement, Jun 19, 3:03 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
403 AM CDT Wed Jun 19 2019
OKZ077-190945-
McCurtain OK-
403 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN COUNTY UNTIL 445 AM
CDT...
At 402 AM CDT, Doppler radar was tracking a line of strong
thunderstorm 9 miles southeast of Cloudy, or 24 miles northeast of
Hugo, moving east at 55 mph.
Winds in excess of 30 mph will be possible with this line of storms.
Locations impacted include...
Broken Bow, Wright City, Valliant, Millerton, Garvin, Rufe,
Smithville, Hochatown, Watson, Battiest, Pickens, Mount Herman,
Sherwood, Holly Creek, Glover, Slim, Bethel, Oak Hill, Ringold and
Golden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3451 9454 3425 9454 3405 9459 3395 9468
3394 9489 3396 9516 3423 9515 3424 9515
3425 9505 3451 9505
TIME...MOT...LOC 0902Z 282DEG 50KT 3421 9515
19Special weather statement, Jun 19, 3:38 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
438 AM CDT Wed Jun 19 2019
TXZ108>112-124-125-191015-
Upshur TX-Cass TX-Camp TX-Wood TX-Franklin TX-Morris TX-Titus TX-
438 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS...FRANKLIN...WOOD...
UPSHUR...MORRIS...TITUS AND CAMP COUNTIES UNTIL 515 AM CDT...
At 435 AM CDT, Doppler radar was tracking a line of strong
thunderstorms near Mount Pleasant to Winnsboro and Quitman, moving
east at 45 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this line of storms.
Locations impacted include...
Mount Pleasant, Gilmer, Mineola, Pittsburg, Winnsboro, Leesburg,
Mount Vernon, Daingerfield, Quitman, Hughes Springs, Lone Star,
Naples, Ore City, Omaha, Cason, Scroggins, Pleasant Grove, Rocky
Branch, Hainesville and Jenkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3296 9531 3329 9530 3320 9427 3288 9453
3288 9471 3284 9470 3284 9467 3282 9470
3266 9471 3265 9554 3272 9564 3296 9566
TIME...MOT...LOC 0935Z 284DEG 40KT 3322 9498
19Special weather statement, Jun 19, 3:46 AM CST, 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019
ARZ050-059-OKZ077-TXZ096-097-108-109-111-112-191030-
Sevier AR-Little River AR-McCurtain OK-Cass TX-Bowie TX-Red River TX-
Franklin TX-Morris TX-Titus TX-
446 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...SOUTHWESTERN
SEVIER...SOUTHERN MCCURTAIN...NORTHWESTERN CASS...NORTHEASTERN
FRANKLIN...BOWIE...NORTHERN MORRIS...NORTHERN TITUS AND CENTRAL RED
RIVER COUNTIES UNTIL 530 AM CDT...
At 445 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Idabel southward to near
Mount Pleasant. Movement was east at 55 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
New Boston, Clarksville, Horatio, Foreman, Boxelder, Idabel, Hooks,
De Kalb, Redwater, Maud, Red Lick, Winthrop, Us 259 And I 30
Intersection, Arkinda, Dalby Springs, Richmond, Wilkerson, Talco,
Leary and Avery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3395 9414 3319 9420 3328 9520 3395 9503
TIME...MOT...LOC 0945Z 265DEG 46KT 3382 9475 3327 9479
19
Special weather statement, Jun 19, 3:50 AM CST, 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
450 AM CDT Wed Jun 19 2019
ARZ050-051-OKZ077-191045-
Howard AR-Sevier AR-McCurtain OK-
450 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SEVIER...NORTHWESTERN HOWARD AND
NORTHEASTERN MCCURTAIN COUNTIES UNTIL 545 AM CDT...
At 449 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Hatfield to 8 miles southeast
of Broken Bow. Movement was east at 45 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
De Queen, Dierks, Horatio, Umpire, Lockesburg, Gillham, Athens,
Eagletown, Plunketville, Silver Ridge, Hochatown, Geneva, Watson,
Lebanon, Burg, Provo, West Line and West Otis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3419 9447 3419 9425 3436 9425 3435 9394
3427 9394 3425 9392 3395 9395 3395 9472
3451 9461 3451 9446
TIME...MOT...LOC 0949Z 272DEG 30KT 3450 9453 3395 9462
19NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 828147, 828148, 828149, 828150, 828151, 828152, 828153, 828154, 828155, 828156, 828157, 829367, 829371, 829369, 829370, 829373, 829372, 829375, 829374, 829376, 829378, 829379, 829380, 829381, 829382, 829383, 829384, 829386, 829385, 829680, 829387, 829682.